Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 9, 2016, 12:34 AM CST for 7 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 12:34 AM CST (06:34 UTC)
- Expired
- Mar 9, 2016, 6:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Bradley County, AR, Cleveland County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 143 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
714
WGUS54 KLZK 090634
FFWLZK
ARC001-011-025-041-043-069-079-090930-
/O.NEW.KLZK.FF.W.0002.160309T0634Z-160309T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1234 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHERN ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS...
DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
DREW COUNTY IN SOUTHEASTERN ARKANSAS...
LINCOLN COUNTY IN SOUTHEASTERN ARKANSAS...
EASTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 330 AM CST
* AT 1232 AM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO
THREE INCHES OF RAINFALL HAS FALLEN...WITH MORE RAINFALL
EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PINE BLUFF...MONTICELLO...WARREN...DUMAS...DERMOTT...STAR CITY...
ROSEDALE...RISON...ROHWER...WHITE HALL...GOULD...GILLETT...WILMAR...GRADY...
ARKANSAS CITY...MITCHELLVILLE...TILLAR...WATSON...WINCHESTER AND
MADDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3317 9216 3372 9212 3404 9223 3428 9221
3432 9105 3412 9111 3409 9087 3396 9097
3398 9109 3378 9099 3379 9113 3373 9115
3368 9103 3370 9122 3360 9113 3352 9125
3357 9145 3339 9146 3340 9199 3330 9198
$$
581 follow-up statement
400
WGUS54 KLZK 090924
FFWLZK
ARC001-011-025-041-043-069-079-091230-
/O.EXT.KLZK.FF.W.0002.000000T0000Z-160309T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHERN ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS...
DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHERN JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
DREW COUNTY IN SOUTHEASTERN ARKANSAS...
LINCOLN COUNTY IN SOUTHEASTERN ARKANSAS...
EASTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 630 AM CST
* AT 322 AM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS LIKELY IN THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PINE BLUFF...MONTICELLO...WARREN...DUMAS...DERMOTT...STAR CITY...
ROSEDALE...RISON...ROHWER...WHITE HALL...GOULD...GILLETT...WILMAR...GRADY...
ARKANSAS CITY...MITCHELLVILLE...TILLAR...WATSON...WINCHESTER AND
MADDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3317 9216 3372 9212 3404 9223 3428 9221
3432 9105 3412 9111 3409 9087 3396 9097
3398 9109 3378 9099 3379 9113 3373 9115
3368 9103 3370 9122 3360 9113 3352 9125
3357 9145 3339 9146 3340 9199 3330 9198
$$
56What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 11:44 PM CST, 50 minutes earlier.
Area forecast discussion, Mar 8, 11:44 PM CST, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1144 PM CST TUE MAR 8 2016 .DISCUSSION... UPDATED FOR THE 06Z AVIATION DISCUSSION BELOW. && .AVIATION... A BREAK IN THE PRECIPITATION WILL BE SEEN AT KHRO/KBPK/KHOT/KADF AND WILL LIKELY REMAIN FREE THROUGH AT LEAST 09Z TO 12Z. CURRENTLY SEEING VFR CONDITIONS ACROSS THE NORTH...BUT LOW CLOUDS AND FOG WILL DEVELOP DURING THE OVERNIGHT HOURS. IFR AND LIFR CONDITIONS WILL DEVELOP DURING THE OVERNIGHT HOURS AND CONTINUE INTO WEDNESDAY. && PREV DISCUSSION... /ISSUED 112 PM CST TUE MAR 8 2016/ SHORT TERM...TONIGHT THROUGH THURSDAY WIDESPREAD SHRA/TSRA IS ONGOING ACROSS ERN OK AND NERN TX EARLY THIS AFTERNOON...WITH JUST SOME ISOLATED SHRA SEEN ACROSS PORTIONS OF THE CWA SO FAR. THIS WILL CHANGE THROUGH THE REST OF THE AFTERNOON AND EVENING HOWEVER AS THE WHOLE COMPLEX SHIFTS EAST...AND THE SHRA/TSRA OVERSPREADS THE CWA. THIS FIRST ROUND OF SHRA/TSRA WILL BRING SOME POCKETS OF HEAVY RAIN...BUT THE OVERALL FLASH FLOOD THREAT WILL BE ISOLATED GIVEN HOW DRY IT HAS BEEN LATELY. HOWEVER...THIS FIRST ROUND WILL BE THE PRIMER EVENT...ALLOWING THE SOILS TO BECOME SATURATED. THERE MAY ALSO BE A SLIGHT SVR WX THREAT THIS AFTERNOON/EVENING...BUT WILL BE LIMITED TO SWRN AND SRN SECTIONS OF THE STATE WHERE INSTABILITY IS ELEVATED. THE CLOSED UPPER LOW WILL CONTINUE TO WOBBLE TO THE SW OF THE STATE OVER THROUGH THE PERIOD...WITH A CONTINUAL SURGE OF GULF MOISTURE LIFTING NORTH INTO THE REGION. AS ADDITIONAL UPPER DISTURBANCES MOVE OVER THE CWA...MULTIPLE ROUNDS OF SHRA/TSRA WILL DEVELOP WED AND THU. IT WILL BE THE SUBSEQUENT ROUNDS OF WIDESPREAD SHRA/TSRA THAT WILL CREATE A MORE WIDESPREAD FLASH FLOOD THREAT. AS A RESULT...THE FFA WILL REMAIN IN EFFECT FOR THE SAME TIME AND LOCATIONS AS ALREADY POSTED. FORECAST QPF VALUES THROUGH THU AFTERNOON WILL RANGE FROM LESS THAN 2 INCHES ACROSS THE SERN COUNTIES...TO OVER 6 INCHES ACROSS THE OUACHITA AND INTO THE OZARK MOUNTAINS AREAS. A LARGE PORTION OF THIS WILL FALL WED AND THU...AGAIN WITH AN INCREASING AND MORE WIDESPREAD FLASH FLOOD THREAT DEVELOPING OVER TIME. RECENT DATA IS STILL SHOWING SOME SLIGHT SHIFTS EAST AND WEST IN THE AXIS OF HEAVIEST RAINFALL. AS A RESULT...SOME CHANGES IN THE HIGHEST QPF COULD STILL BE SEEN...BUT CONFIDENCE IN MANY AREAS SEEING AT LEAST SOME HEAVY RAINFALL IS BECOMING BETTER OVER TIME. THE ONLY CAVEAT THAT COULD ALSO STILL CHANGE THE EXPECTED RAINFALL AMOUNTS... COULD BE IF CONVECTION TO THE SOUTH OF AR REDUCES THE AMOUNT OF MOISTURE THIS FAR NORTH. IF THAT WERE TO HAPPEN...AS HAS HAPPENED IN SOME EVENTS IN PREVIOUS YEARS...THE RAINFALL AMOUNTS MAY NOT BE AS EXTREME. EVEN SO...SEVERAL INCHES OF RAINFALL LOOK LIKELY. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THURSDAY NIGHT THROUGH SATURDAY AS SEVERAL MORE UPPER WAVES MOVE THROUGH AND INTERACT WITH THE STALLED FRONTAL BOUNDARY. LOCALLY HEAVY RAINFALL WILL REMAIN A CONCERN. BY SATURDAY INTO SUNDAY...THE UPPER LEVEL LOW IS EXPECTED TO TRANSITION TO AN OPEN WAVE...LIFT NORTH/NORTHEASTWARD AND DAMPEN OUT OVER THE OHIO VALLEY...AS THE SOUTHEAST CONUS RIDGE DEAMPLIFIES. RAIN WILL DIMINISH...BUT WILL REMAIN IN THE FORECAST THROUGH SUNDAY...AS A SMALL BUT POTENT UPPER LOW MOVES DOWN OUT OF THE ROCKIES AND GIVES THE MEANDERING SURFACE BOUNDARY A PUSH EAST OF THE REGION. BY MONDAY...THE UPPER FLOW WILL FLATTEN OUT...AND SURFACE HIGH PRESSURE WILL MOVE INTO THE REGION. THIS LULL WILL LIKELY NOT LAST MUCH BEYOND THE END OF THE PERIOD...AS NOAM LONGWAVE PATTERN REMAINS AMPLIFIED AND ACTIVE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 57 67 61 / 70 90 90 90 CAMDEN AR 75 57 71 63 / 90 90 90 90 HARRISON AR 65 54 65 56 / 90 80 90 90 HOT SPRINGS AR 73 57 68 61 / 90 90 90 90 LITTLE ROCK AR 78 58 69 62 / 80 90 90 90 MONTICELLO AR 81 57 73 65 / 50 90 80 90 MOUNT IDA AR 72 55 67 60 / 90 90 90 90 MOUNTAIN HOME AR 67 54 67 59 / 80 80 90 90 NEWPORT AR 77 58 68 61 / 50 90 90 90 PINE BLUFF AR 78 57 71 63 / 60 90 90 90 RUSSELLVILLE AR 69 58 67 60 / 90 90 90 90 SEARCY AR 74 57 68 62 / 60 90 90 90 STUTTGART AR 75 57 70 63 / 50 90 90 90 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 AM CST WEDNESDAY THROUGH THURSDAY AFTERNOON FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK- CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON- JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...64
Hazardous weather outlook, Mar 8, 2:55 PM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 255 PM CST TUE MAR 8 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 255 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE STATE TONIGHT. RAIN WILL BE HEAVY AT TIMES...WITH LOCALIZED AREAS OF FLOODING POSSIBLE THROUGH EARLY WEDNESDAY MORNING. THIS WILL BE MOST LIKELY OVER THE WESTERN TWO THIRDS OF ARKANSAS. SOME STRONG STORMS WILL BE POSSIBLE...MAINLY IN THE FAR SOUTHERN PORTION OF THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN CHANCES WILL INCREASE SIGNIFICANTLY ON WEDNESDAY...AS A MUCH STRONGER SYSTEM WILL APPROACH THE AREA FROM THE SOUTHWEST. THIS SYSTEM WILL REMAIN IN THE VICINITY THROUGH MUCH OF THE WEEKEND. PERIODS OF RAIN AND ISOLATED THUNDERSTORMS...AS WELL AS HEAVY RAIN...ARE EXPECTED. AT TIMES RAIN COULD BECOME VERY HEAVY...AND A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF ARKANSAS... WEDNESDAY THROUGH MUCH OF THURSDAY. A SLIGHT CHANCE OF STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER SOUTHERN ARKANSAS...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE FLOODING POTENTIAL WILL BE THE GREATEST THREAT. PLENTY OF GULF MOISTURE WILL STREAM INTO THE REGION...AND THE RAIN...SHOWERS AND ISOLATED THUNDERSTORMS WILL BECOME WIDESPREAD. THE THREAT OF HEAVY RAIN WILL ALSO INCREASE...AS THE STORM SYSTEM SLOWS DOWN TO OUR WEST AND INTERACTS WITH A STALLED FRONTAL SYSTEM OVER ARKANSAS. HEAVY RAIN WILL BE SEEN...WITH 2 TO 4 INCHES IN EASTERN AREAS...4 TO 6 INCHES OVER CENTRAL LOCATIONS...TO 6 TO 8 INCHES IN WESTERN LOCALS WILL BE POSSIBLE. THESE RAIN AMOUNTS ARE THROUGH FRIDAY. THIS AMOUNT OF RAIN WILL CAUSE FLASH FLOODING AND SOME RIVER FLOODING. THERE REMAINS SOME UNCERTAINTY IN THE EXACT TIMING...THE LOCATION AND AMOUNTS OF RAINFALL. THESE ELEMENTS WILL BE FINE TUNED AND ADJUSTMENTS WILL BE MADE. RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION. THE CHANCE OF RAIN GRADUALLY LOWERS OVER THE WEEKEND...AND MOVES EAST ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN AND ANY FLOODING ARE WELCOME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Local storm report, Mar 8, 8:38 PM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
838 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 2 ENE BEE BRANCH 35.46N 92.37W
03/08/2016 VAN BUREN AR EMERGENCY MNGR
PART OF A ROOF WAS TORN OFF OF A HOUSE...CONSTRUCTION
TRAILER WAS MOVED 150 FEET...AND A CONSTRUCTION VEHICLE
WAS MOVED 100 FEET.
0530 PM TSTM WND DMG QUITMAN 35.38N 92.21W
03/08/2016 CLEBURNE AR EMERGENCY MNGR
MULTIPLE TREES DOWN IN AND AROUND QUITMAN
0553 PM TSTM WND GST JACKSONVILLE 34.87N 92.13W
03/08/2016 M55.00 MPH PULASKI AR OTHER FEDERAL
PEAK WIND GUST OF 48 KNOTS MEASURED AT THE LITTLE ROCK
AIR FORCE BASE.
&&
65Special weather statement, Mar 8, 10:57 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1057 PM CST TUE MAR 8 2016
ARZ066-090530-
OUACHITA AR-
1057 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OUACHITA COUNTY
UNTIL 1130 PM CST...
AT 1057 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR STEPHENS...OR NEAR MCNEIL...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMDEN...STEPHENS...CHIDESTER...POISON SPRINGS STATE PARK...WHITE OAK
LAKE STATE PARK...BRAGG CITY...TROY...LESTER AND BUENA VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3338 9312 3372 9311 3374 9309 3361 9285
3338 9305
TIME...MOT...LOC 0457Z 213DEG 26KT 3342 9315
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:12 PM CST | Special Weather Statement | LZK | Independence, Jackson, White | 48 min |
| Mar 8, 7:56 PM CST | River Flood Advisory | LZK | Yell | 36 hr |
| Mar 8, 8:42 PM CST | River Flood Advisory | LZK | Pulaski | 36 hr |
| Mar 8, 10:57 PM CST | Special Weather Statement | LZK | Ouachita | 33 min |
| Mar 9, 12:44 AM CST | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 6 hr |
| Mar 9, 6:26 AM CST | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 8 days |
| Mar 9, 8:42 AM CST | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 5 days |
| Mar 9, 10:20 AM CST | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more | 6 hr |
| Mar 9, 11:32 AM CST | River Flood Advisory | LZK | Clay | 36 hr |
| Mar 9, 11:43 AM CST | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 11 hr |
| Mar 9, 11:52 AM CST | River Flood Warning | LZK | Fulton, Sharp | 3 days |
| Mar 9, 11:52 AM CST | River Flood Warning | LZK | Lawrence, Randolph | 4 days |
| Mar 9, 11:53 AM CST | River Flood Warning | LZK | Randolph | 66 hr |
| Mar 9, 12:44 PM CST | River Flood Warning | LZK | Independence, Jackson | 24 hr |
| Mar 9, 12:44 PM CST | River Flood Warning | LZK | Prairie, White, Woodruff | 24 hr |
| Mar 9, 12:44 PM CST | River Flood Warning | LZK | Prairie | 24 hr |
| Mar 9, 12:44 PM CST | River Flood Warning | LZK | Arkansas, Monroe | 40 days |
| Mar 9, 1:12 PM CST | River Flood Warning | LZK | White | 4 days |
| Mar 9, 1:17 PM CST | River Flood Warning | LZK | Jackson, Woodruff | 17 days |
| Mar 9, 3:50 PM CST | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 5 more | 6 hr |
| Mar 9, 3:57 PM CST | Flash Flood Warning | LZK | Clark, Grant, Hot Spring, Pike | 6 hr |
| Mar 9, 4:17 PM CST | Flash Flood Warning | LZK | Lonoke, Pulaski, Saline | 6 hr |
| Mar 9, 5:28 PM CST | Special Weather Statement | LZK | Desha | 32 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.